Hello all! I was on Lexapro for about 1 year and I began the weaning process last week. I was on 10 and cut it down to 5. Since day 2 or 3 I have had pins and needles in my finger tips, toes, and torso. Anyone else experience this? How long does it last?
Pins and Needles?
- 10 May 2014 by Teacher617
- 14 June 2015
Teacher Yes this is common maybe you should try 3/4 tablet for a week or so then go down to 5 there is no set time it can take awhile to get off of this medication don't push it take awile to stop these effect and everyone is different. if it is to hard chcke with your doctor and good luck but this is normal friend hang in there Chuck1957 medically retired pharmacy technician Cpht Oregon..
Yes, it occurred during my weaning as well. I am now down to 4 milligrams on my withdrawal of 8 months. No more pins and needles but loss 20 lbs in these 8 months due to no appetite!
Weaning off this poison is so hard but I am determined to get there !!! Pins and needles will subside as you decrease your dosage. On my 2nd attempt to wean. First time I went too fast. Go very slowly and wish you success!!!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2010 • 2 answers
Updated 26 Oct 2010 • 1 answer
Updated 24 Sep 2011 • 1 answer
Updated 17 Sep 2014 • 2 answers
Updated 22 Mar 2018 • 1 answer